# SDR ASAA2016060916996

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,192 hours, 4,608 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPEED TRIM MASTER CAUTION ILLUMINATED ON RECALL DURING DESCENT CHECK.  ACFT GROUNDED.  FFR, SPEED TRIM, SHOWS 1 RELEVANT FAULT, AUTO STABILIZER TRIM CUTOUT,  MESSAGE 22-1182. DFCS BITE GROUP 32.00 SPEED/TRIM PASSES NORMALLY.  ETOPS GROUND VERIFICATION SUCCESSFUL IAW FIM 22-13, TASK 813 REPAIR CONFIRMATION.
